Meds, Mind, Body & Benefits > Mental Health & HIV

Oh, dear.

(1/3) > >>

thunter34:
A few of you know, I've been diagnosed BPMD in the past.  A few of you also know I've become aware of an increasing resurgence of the symptoms associated with this condition.  Well, I'm afraid it's beginning to become a rather significant resurgence. 

Mind you all that I'm not the Bi-Polar Manic Depressive type that flies into sudden and unusual rages at people.  My ups and downs are of the happy to sad variety.  Really Happy...Really Sad.  I've been on Wellbutrin for this in the past, and it worked terrifically for me.    So much so that after awhile I felt ok trying to go off of it to see how I might do.  I'm pretty sure that little grace period is coming to a close.

In the past few weeks, my emotions have started to do the old roller coaster bit again.  It's getting pretty extreme now.  I'm going up and down several times per hour now.  Yikes.  I'm crying at tampon commercials, TV shows, things I read on the net, walking to the mailbox...you name it.  I'm even starting to cry in my sleep now.  Seriously.  I'll wake up from a nap to find I've been crying.  It just happened twice this afternoon...I woke up sad and crying, recuperated and dozed back off.  I woke again to the same thing.  And get this:  I woke up fast enough to remember a bit of my dream.  I was DREAMING that I was on my knees sobbing, "It will never get better...and no one will ever understand the sadness."

Unlike some other folks around here, I have no compunction whatsoever about resuming antidepressants.  Swore I would resume them if I came to feel I needed them again - and that time is now.  I've been down in that emotional ditch before, and I ain't going back.  This little taste is enough for me.  The resurgence is coming on rather fast, though.  I will have to wait until after the first of the year to get in with the pill doc.  Let's hope I can hold it somewhat together till then, or I'm gonna be the life of everyone's holiday party. 

Unless they catch me on the manic side.  That part is a blast.

MOONLIGHT1114:
Timtation~  It sounds like you are well aware of what's happening with the emotions, and that you have your game plan ready.  You actually make this sound easy!  ;)   Hell, I cry at everything, too!  I wish you the best going on meds for this, and hope that it makes you feel better.

Merry Christmas, Sweetie.

~ Cindy

Buckmark:
Oh dear, indeed.  I wish you didn't have to wait until January to get some help.  The holidays can be a real trigger for these kinds of things.  See my PM.

I didn't know that with BPMD one could cycle several times an hour.  That makes me wonder about myself.  But this isn't about me -- it's about you.  It seems to me you are in a really difficult and painful place right now, if you are dreaming about crying.  But at least recognize what is going on.

Hugs,

Henry

Peter6836:
Oh Dear,
I know exactly how you feel. I have to agree that it is a shame that you have to wait until after the holiday. Holiday's can be extremely stressful for those without bi polar disorder. For those of us with the disorder it can be a very confusing and rollercoaster time. I suggest if you can get in to see someone before the holidays that you do that.
I can certainly sympathise with you emotional distress. I too battle the same demons. Know that all though it is not easy stay calm and rational as you can.
Hope you can have a great Holiday!!! If you ever need to talk about your ups and downs I can relate.
Peter

Miss Philicia:
Timberly, I just re-started Wellbutrin myself a week ago, though I'm hoping it will also help with getting off my cancer sticks. I've been off all anti-depressants for at least a year, but kind of decided to give it another try and actually I've tolerated it better than I did in the past, at least this first week.  Philicia has mucho excess Wellbutrin in her Treasure Chest if you'd like to have it it's yours, that way you can start back on it right away.  I think I have 4 months worth.

I'm in NYC until Thursday but I can send it to you when I return, just PM me.

I'm sorry to read this post anyway, as we've discussed this issue and I know all too well the feeling of crying over tampon commercials.

Navigation

[0] Message Index

[#] Next page

Go to full version